# SDR UIEA2019112535950

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,413 hours, 17,595 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT.( PERFORMED BITE CHECK OF THE APU IAW FIM 49-11 FT 987, MESSAGE CLEARED. )
